# SDR DALA2016021501078

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,215 hours, 53,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT CEILING EMERGENCY LIGHTS INOPERATIVE.  BATTERIES WERE REPLACED AND THE LIGHTS CHECKED GOOD.
